# SDR DALA2019012900621

- Difficulty date: January 26, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT NLG DOOR JAMB BEAM STA Y=40. (NLG). NRC 00155: RT NLG DOOR JAMB BEAM STA Y=40 WAS REPAIRED PER ER/A 495600-14MA REV. C.(ET)(HFEC) WAS ACCOMPLISHED ON RT NLG DOOR JAMB BEAM STA Y=40.(NLG) AND CRACK WAS DIMENSIONED WITH 1.500" LENGTH PER NDTSPM 06-10-01.001 EQUIP. (600 N/C 1601 EXP. 15MAR19).(ET)(HFEC) WAS ACCOMPLISHED ON RT DOOR JAMB BEAM STA Y=40 NLG NO CRACKS WERE FOUND AFTER TRIM OUT PER NDT SPM PART 6 06-10-01.001 (EQUIPMENT C/N 2309 EXP. 09AUG2019). PERFORM A DVI OF THE BLIND BOLTS INSTALLED PER SECTION I LOOKING FOR LOOSE / MISSING DISTRESSED FASTENERS PER ER/A 495600-14MA REV C SECTION II. EVERY 3000 CYCLES AFTER SECTION I ACCOMPLISHMENT. ASSOCIATED ER/A 14-495600 ADDED FOR AC 9509. (LP #0920055)
